# SDR EISA96218

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED FORWARD OF NR 4 SPOILER PANEL CENTER OUTBOARD HINGE CUT OUT.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-30-03 AND 57-30-04.  (M)
